I am a 42 year old healthcare worker. I had the Essure procedure in 2009. My symptoms started the following year. I had a cardiac and neuro workup for my symptoms: chest pain, shortness of breath, severe vertigo, memory loss, unable to concentrare, etc. I was unaware of the cause of the symptoms and the internal medicine doctor could not find a cause. He said I was ‘very healthy’. In 2012 the skin rash and wheaping sores began. The dermatologist diagnosed my new nickle allergy but could not help me to eleviate my symptoms. So the torture continued. After I spent endless hours researching my various symptoms I discovered that I not only had a nickle allergy, but I was at a toxic level. This was the cause for the cardiac and neuro symptoms. But I was still not aware of the cause of the high nickle levels in my body. No doctor could explain it. On a whim, I looked up the Essure website ( honestly, I did not think I would have found any answers) and there it was right on the essure.com website ‘may cause nickle allergy’!! Ah ha! This explains everything. And now I am facing a hysterectomy. I am pleased to finally have a solution. But I am extremely angry that Bayer still sells this product that can cause such damage. Bayer should, at least, remove the product from the market.